# SDR SWIA201126610

- Difficulty date: June 26, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 24,963 hours, 20,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT LEFT EMERGENCY EXIT IS OUT.  (FLT 4559)  RELAMPED EMERGENCY LIGHT.
